# SDR FDEA2020082891706

- Difficulty date: July 29, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CENTER WING TANK AT S-13, BETWEEN  XCW = - 104 AND XCW = -110 AREA FOUND CORROSION.  MAIN DECK CENTER WING TANK AT STRINGER - 13, BETWEEN XCW = -104 AND XCW = - 110.  REPAIR CARRIED OUT PER FEDEX E.A. # 1-5730-T0355693 P1. TITTLE :- WINGS - PLATES AND   SKINS - CORROSION FOUND ON CENTER WING UPPER CENTER SKIN PANEL AT STRINGER -13, BETWEEN XCW = - 104 AND XCW = - 110.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
